# SDR REXA2016050600714

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 17,961 hours, 17,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Defective
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE WILL NOT CLOSE.  REPLACED FWD & LWR ROD BEARING IAW AMM 52-11-00.  ALL CHECKED GOOD.
